# SDR 2008UALA02589

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 55,929 hours, 30,562 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: No Test
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PIT A DET LIGHT DOES NOT ILLUMINATE WITH CARGO SYS FIRE TEST OR LIGHTS TEST.  REPLACED FIRE TEST CONTROL PANEL, CHECKS NORMAL.  AC OK FOR SERVICE.
